General Letters in Mathematics

Volume 11 - Issue 2 (3) | PP: 36 - 45 Language : English
DOI : https://doi.org/10.31559/glm2021.11.2.3
118
50

A New Coefficient of Conjugate Gradient Method with Global Convergence for Unconstrained Optimization Problems

Mardeen Sh. Taher ,
Salah Gazi Shareef
Received Date Revised Date Accepted Date Publication Date
7/11/2021 25/12/2021 26/1/2022 19/3/2022
Abstract
In this article, we defined a new coefficient formula of the conjugate gradient method for solving non linear unconstrained optimization problems. The new formula β new k is type of line search and the idea of our work is to focus on modification the Perry’s suggestion. We further show that global convergence result of new formula is recognized under Wolf-Powell line search. It is shown that the new CG coefficient satisfied sufficient descent conditions. In the end, numerical experiments with the collection of test functions show that the new β new k is more effective compared to some other standard formulas such as β H−S k , β Perry k and β D−Y k .


How To Cite This Article
Taher , M. S. & , S. G. S. (2022). A New Coefficient of Conjugate Gradient Method with Global Convergence for Unconstrained Optimization Problems . General Letters in Mathematics, 11 (2), 36-45, 10.31559/glm2021.11.2.3

Copyright © 2022, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.